MathSciNet Relay Station
MathSciNet bibliographic data
MR571400 (81h:22007) 22E15 (43A07)
Moore, Calvin C. Amenable subgroups of semisimple groups and proximal flows. Israel J. Math. 34 (1979), no. 1-2, 121–138 (1980).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement